Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 9, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 4, 2013, 3:20 PM EST. It took effect at Mar 5, 2013, 10:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2013, 3:20 PM EST (20:20 UTC)
- In effect from
- Mar 5, 2013, 10:00 PM EST
- Expired
- Mar 7, 2013, 10:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
480 WHUS72 KMLB 042020 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 320 PM EST MON MAR 4 2013 ...STRONG COLD FRONT WILL BRING ADVISORY CONDITIONS TO THE WATERS TUESDAY NIGHT INTO WEDNESDAY... AMZ550-552-570-572-575-061000- /O.NEW.KMLB.SC.Y.0009.130306T0300Z-130307T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 320 PM EST MON MAR 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 7 AM EST THURSDAY. * WINDS AND SEAS...A STRONG COLD FRONT WILL INCREASE WESTERLY WINDS TUESDAY NIGHT AND NORTHWEST WINDS INTO WEDNESDAY AFTERNOON ACROSS THE WATERS. WINDS MAY REACH AROUND 25 KNOTS OFFSHORE WITH SEAS BUILDING TO 7 TO 9 FT WELL OFFSHORE BY WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
4 follow-up statements
616 WHUS72 KMLB 052004 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 304 PM EST TUE MAR 5 2013 ...STRONG COLD FRONT WILL BRING ADVISORY CONDITIONS TO THE WATERS TONIGHT THROUGH WEDNESDAY... AMZ570-062100- /O.NEW.KMLB.GL.W.0002.130306T0300Z-130306T2100Z/ /O.EXT.KMLB.SC.Y.0009.130306T2100Z-130307T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 304 PM EST TUE MAR 5 2013 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM EST THURSDAY... * WINDS AND SEAS...A STRONG COLD FRONT WILL INCREASE WESTERLY WINDS TONIGHT AND NORTHWEST WINDS INTO WEDNESDAY NIGHT ACROSS THE WATERS. WINDS WILL REACH AROUND 25 KNOTS OFFSHORE WITH FREQUENT GUSTS TO GALE FORCE. SEAS WILL BUILD TO 7 TO 8 FT WELL OFFSHORE BY WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ555-062100- /O.EXB.KMLB.SC.Y.0009.130306T0900Z-130307T1200Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 304 PM EST TUE MAR 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 7 AM EST THURSDAY... * WINDS AND SEAS...A STRONG COLD FRONT WILL INCREASE WESTERLY WINDS LATE TONIGHT AND NORTHWEST WINDS INTO WEDNESDAY NIGHT ACROSS THE WATERS. WINDS MAY REACH 20 TO 25 KNOTS WITH SEAS BUILDING TO 6 TO 7 FT AWAY FROM THE COAST BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-572-575-062100- /O.CON.KMLB.SC.Y.0009.130306T0300Z-130307T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 304 PM EST TUE MAR 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY... * WINDS AND SEAS...A STRONG COLD FRONT WILL INCREASE WESTERLY WINDS TONIGHT AND NORTHWEST WINDS INTO WEDNESDAY NIGHT ACROSS THE WATERS. WINDS MAY REACH AROUND 25 KNOTS OFFSHORE WITH SEAS BUILDING TO 6 TO 8 FT WELL OFFSHORE BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
345 WHUS72 KMLB 060924 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 424 AM EST WED MAR 6 2013 ...STRONG COLD FRONT WILL BRING ADVISORY CONDITIONS TO THE WATERS TONIGHT THROUGH WEDNESDAY... AMZ570-062100- /O.CON.KMLB.GL.W.0002.000000T0000Z-130306T2100Z/ /O.CON.KMLB.SC.Y.0009.130306T2100Z-130307T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 424 AM EST WED MAR 6 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. SEAS WILL BUILD TO 9 FT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-572-575-062100- /O.CON.KMLB.SC.Y.0009.000000T0000Z-130307T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 424 AM EST WED MAR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS AROUND 20 KNOTS NEARSHORE AND 25 KNOTS OFFSHORE TODAY. OCCASIONAL GUSTS TO GALE FORCE BEYOND 20 NAUTICAL MILES. SEAS BUILDING TO 8 FT WELL OFFSHORE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
525 WHUS72 KMLB 062039 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 339 PM EST WED MAR 6 2013 AMZ570-071200- /O.CON.KMLB.GL.W.0002.000000T0000Z-130306T2100Z/ /O.CON.KMLB.SC.Y.0009.130306T2100Z-130307T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 339 PM EST WED MAR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. SEAS WILL BUILD TO 6 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-572-575-071200- /O.CON.KMLB.SC.Y.0009.000000T0000Z-130307T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 339 PM EST WED MAR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...GUSTY WEST TO NORTHWEST WINDS AROUND 20 KNOTS NEARSHORE AND 25 KNOTS OFFSHORE. SEAS BUILDING TO 6 TO 9 FT WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
178 WHUS72 KMLB 070834 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 334 AM EST THU MAR 7 2013 AMZ550-552-070945- /O.CAN.KMLB.SC.Y.0009.000000T0000Z-130307T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 334 AM EST THU MAR 7 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ555-570-572-575-071500- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-130307T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 334 AM EST THU MAR 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...GUSTY WEST TO NORTHWEST WINDS BETWEEN 15 AND 20 KNOTS NEARSHORE AND AROUND 20 KNOTS OFFSHORE. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 2:00 PM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Mar 4, 2:00 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
200 PM EST MON MAR 4 2013
.DISCUSSION...
CURRENT-TUE...FLAT MID-LEVEL RIDGING WITH ZONAL FLOW ALOFT WILL
PERSIST ACROSS THE REGION FOR THE NEXT 24 HOURS. SURFACE HIGH
PRESSURE OVER THE PENINSULA WILL DRIFT INTO THE WESTERN ATLANTIC
OVERNIGHT AND CONTINUE SLIDING EASTWARD DURING THE DAY ON TUE AHEAD
OF THE NEXT APPROACHING WEATHER SYSTEM. A COLD FRONTAL BOUNDARY WILL
PUSH ITS WAY INTO THE FLORIDA PANHANDLE BY THE END OF THE DAY ON
TUE. WINDS WILL CONTINUE VEERING FROM NORTHERLY TO NORTHEAST INTO
EARLY EVENING WITH WINDS BECOMING LIGHT AND VARIABLE TO CALM EARLY
IN THE EVENING THROUGH THE REMAINDER OF THE NIGHT. AS THE COLD FRONT
APPROACHES WINDS WILL BECOME SOUTHWESTERLY TUE MORNING INCREASING
10-15 MPH THROUGH LATE AFTERNOON. WILL KEEP CONDITIONS DRY AS
CURRENT AIRMASS NEEDS TIME TO MODIFY AHEAD OF THE APPROACHING
BOUNDARY.
OVERNIGHT TEMPERATURES WILL PLUMMET INTO THE LOW TO MID 40S AREAWIDE
EXCEPT MIDDLE TO UPPER 30S AWAY FROM METROPOLITAN AREAS AND ACROSS
NORMALLY COLDER LOCATIONS. WITH THE SOUTHERLY FLOW TEMPERATURES ON
TUE WILL REBOUND INTO THE 70S AREAWIDE. WILL NOT RULE OUT SOME
PATCHY FROST ACROSS RURAL AREAS LATE OVERNIGHT BUT WILL NOT INCLUDE
MENTION IN ZONES DUE TO LIGHT NATURE. PEOPLE SHOULD CONTINUE TO TAKE
THE NECESSARY PRECAUTIONS TO PROTECT COLD SENSITIVE PLANTS AND PETS.
TUESDAY NIGHT-WEDNESDAY...A STRONG MID LVL SHORTWAVE TROUGH AND SFC
LOW PRESSURE AREA TROUGH MOVING TWD THE MID ATLC COAST WILL PULL A
STRONG COLD FRONT THROUGH EAST CENTRAL FL FROM LATE TUESDAY NIGHT
INTO WEDNESDAY MORNING. MEAGER MOISTURE AHEAD OF THIS SYSTEM IN THE
WAKE OF THE LAST FRONT SO LOOKS LIKE A THIN LINE OF SHOWERS IS ABOUT
ALL WE WILL BE ABLE TO GET PRECIP-WISE FROM THE SYSTEM WITH RAINFALL
AMOUNTS LESS THAN A TENTH OF AN INCH. SLIGHT SHOWER CHANCES AFTER
MIDNIGHT WED MORNING AND CONTINUING INTO LATE MORNING ACROSS FAR SRN
SECTIONS BEFORE THE FRONT CLEARS ALL AREAS BY THE AFTERNOON. SW
WINDS TUE NIGHT WILL BECOME WINDY FROM THE WNW BY WED AFTERNOON.
LOWS WILL BE MILD IN THE 50S THEN HIGHS IN THE UPPER 60S NORTH TO
MID 70S SOUTH ON WED.
WEDNESDAY NIGHT...COLD AIR ADVECTION WILL CONTINUE WED NIGHT WITH
BREEZY CONDS IN THE EVENING AND LOWS MAINLY IN THE 40S.
THU-FRI...NORTHERLY FLOW THURSDAY WILL VEER TO THE NE BY FRIDAY WITH
HIGHS IN THE 60S THU WARMING SLOWLY TOWARD THE 70S BY THE END OF THE
WORK WEEK. DRY WEATHER WILL CONTINUE.
SAT-MON...MID LVL RIDGE WILL APPROACH FROM THE WEST INTO EARLY NEXT
WEEK WITH LOW LVL NE FLOW VEERING TO THE EAST FOR SAT-SUN. STILL
LOOKS TOO DRY FOR PRECIP BUT TEMPS WILL MODERATE GRADUALLY OVER THE
WEEKEND WITH WARMEST TEMPS MONDAY AS LOW LVL FLOW BECOMES MORE
SOUTHEASTERLY.
&&
.AVIATION...CONTINUED VFR THRU TUE WITH LIGHT AND VARIABLE WINDS
BECOMING CALM MOST PLACES THIS EVENING DUE TO HIGH PRESSURE
OVERHEAD. THE AIRMASS REMAINS VERY DRY. WITH THE APPROACH OF A FRONT
ON TUE WINDS WILL BECOME SOUTHWEST AND INCREASE TO 10-15 KTS THROUGH
LATE AFTERNOON.
&&
.MARINE...TONIGHT-TUE...NW/N WINDS AROUND 15 KTS OFFSHORE WILL
CONTINUE TO DIMINISH THIS EVENING AND OVERNIGHT AS HIGH PRESSURE
BUILDS IN OVERHEAD. SPEEDS LIKELY FALLING TO AROUND 5 KTS THIS
EVENING AND OVERNIGHT WITH DIRECTION BECOMING SOMEWHAT VARIABLE. A
COLD FRONT WILL MOVE TOWARDS THE AREA ON TUE WITH WINDS BECOMING
SOUTHWEST BY DAYBREAK TUE MORNING AND INCREASING TO 10-15 KTS AWAY
FROM THE COAST BY LATE AFTERNOON. SEAS CONTINUE TO FALL TO 2-4 FT
OVERNIGHT AND 2-3 FT DURING THE DAY ON TUE. SHORT WAVE PERIODS
MAKING FOR ROUGH CONDITIONS FOR SMALL CRAFT.
MARINE CONDITIONS WILL BE HAZARDOUS...ESPECIALLY OFFSHORE...TUE
NIGHT INTO WED AS A STRONG COLD FRONT MOVES ACROSS THE WATERS WITH
WINDS INCREASING TO 25 KNOTS OFFSHORE LATE TUE NIGHT INTO WED
MORNING NORTH OF THE CAPE. SMALL CRAFT ADVISORIES WILL BE IN EFFECT.
DEEP SFC LOW NEAR THE MID ATLC AND NE INTO THU WILL KEEP PRESSURE
GRADIENT SUPPORTIVE OF STRONGER NORTHERLY FLOW INTO THU BEFORE
VEERING TO THE NE INTO SAT. MODERATE TO LARGE SWELLS WILL BEGIN TO
ARRIVE INTO THE WATERS BY THE UPCOMING WEEKEND WITH NE WINDS STILL
TO AROUND 15 KNOTS SAT KEEP BOATING CONDITIONS LESS THAN FAVORABLE
FOR MUCH OF THE WEEK INTO AT LEAST SATURDAY.
&&
.FIRE WEATHER...REMAINDER OF AFTERNOON-TUE...WHILE WINDS HAVE FALLEN
OFF DRAMATICALLY FROM THE PREVIOUS TWO DAYS...A VERY DRY AIRMASS
REMAINS IN PLACE ACROSS THE AREA. RH'S THIS AFTERNOON HAVE PLUMMETED
INTO THE TEENS AND 20S. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS
THE AREA THIS AFTERNOON PUSHING OFF OF THE EAST COAST TONIGHT. A
COLD FRONT APPROACHES THE FLORIDA PENINSULA DURING THE DAY ON TUE.
EXPECT AFTERNOON RH'S ON TUE AGAIN IN THE 20S/30S ACROSS MUCH OF THE
AREA. ERC NUMBERS CREEPING UP ABOVE 30 FOR ALMOST ALL COUNTIES IN
ECFL. SOUTHWEST WINDS ON TUE WILL APPROACH 15 MPH BY LATE AFTERNOON
AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF THE APPROACHING BOUNDARY.
A CONCERN FOR LOW RH AND WIND ACROSS MUCH OF THE INTERIOR WED
AFTERNOON AFTER THE NEXT COLD FRONT MOVES ACROSS E CENTRAL FL. MIN
RHS WILL REMAIN LOW OVER THE INTERIOR MUCH OF THE UPCOMING WORK WEEK
AND POSE A CONTINUED FIRE WX CONCERN.
&&
.CLIMATE...NEW RECORD LOW TEMP AT ORLANDO THIS MORNING OF 30 DEGREES
BREAKING THE PREVIOUS RECORD OF 31 IN 1943.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 41 76 55 67 / 0 0 30 10
MCO 44 77 56 69 / 0 0 20 10
MLB 43 76 60 70 / 0 0 20 20
VRB 40 76 60 73 / 0 0 20 20
LEE 44 75 55 66 / 0 0 30 10
SFB 43 77 56 69 / 0 0 20 10
ORL 46 76 57 69 / 0 0 20 10
FPR 42 76 60 71 / 0 0 10 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM TUESDAY TO 7 AM EST THURSDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...SEDLOCK
LONG TERM....VOLKMERHazardous weather outlook, Mar 4, 12:01 PM EST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1201 PM EST MON MAR 4 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-042115- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1201 PM EST MON MAR 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .WIND AND SEA IMPACT... NORTHWEST WINDS UP TO 15 TO 20 KNOTS OFFSHORE THIS AFTERNOON AND SEAS UP TO 5 TO 6 FEET BEYOND 20 NAUTICAL MILES FROM THE COAST WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION IF VENTURING OFFSHORE TODAY. .FIRE WEATHER IMPACT... EXTREMELY LOW RELATIVE HUMIDITY AND DRY FUELS WILL CONTRIBUTE TO A HIGH FIRE DANGER THIS AFTERNOON ACROSS EAST CENTRAL FLORIDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. INCREASING WINDS AND SEAS ARE EXPECTED TO CREATE HAZARDOUS BOATING CONDITIONS TUESDAY NIGHT AND WEDNESDAY AS ANOTHER COLD FRONT MOVES ACROSS THE AREA. LOW RELATIVE HUMIDITY VALUES WILL CONTINUE EACH AFTERNOON THROUGH WEDNESDAY. AS FUEL MOISTURE CONTINUES TO DECLINE WITH THE LACK OF SIGNIFICANT RAIN...FIRE WEATHER CONDITIONS WILL BECOME DANGEROUS AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. VOLKMER
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.